MathSciNet Relay Station
MathSciNet bibliographic data
MR1243175 (95h:53088) 53C42 (53C20 53C40)
Xu, Hong Wei On closed minimal submanifolds in pinched Riemannian manifolds. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1743–1751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement